# SDR SWIA201541440

- Difficulty date: September 5, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 28,968 hours, 21,022 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT AND RT FWD SIDE OF THE FRAME AT FS 310, STR 27.  REPAIRED CORRODED AREA OF FUSELAGE FRAME AT FS 310 AT STR 27 IAW REO.
